Amplitude equations for SPDEs with cubic nonlinearities

Blomker, Dirk, Bloemker, Dirk, Blömker, Dirk, Mohammed, Wael W. . International Journal of Stochastic Modelling and Applications 2013. 85 (2) : 181-215

Locate this article in:

Bibtex

@article{CIS-268504,
  Author = {Blomker, Dirk and Bloemker, Dirk and Blömker, Dirk and Mohammed, Wael W.},
  Title = {Amplitude equations for SPDEs with cubic nonlinearities},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {2},
  Year = {2013},
  Pages = { 181--215},
  Keywords = {Categorical data, quantum probability, Likert scales, quantum psychometrics, multi-scale analysis, stabilization by noise, slow-fast system, Swift-Hohenberg equation, higher order corrections}
}

Similar articles